MAUDE Adverse Event Report: ABBOTT LABORATORIES ALINITY S CHAGAS REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO

ABBOTT LABORATORIES ALINITY S CHAGAS REAGENT KIT; SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Catalog Number 06P08-61
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a technician was attempting to close chagas positive control vial and felt droplets hit their eye as the cap closed.The technician who is a 26-year-old male was wearing safety goggles, face mask, lab coat, and gloves.Droplets went above the rim of the goggles and contacted their eye.Blood was drawn for preliminary blood work.They will be returning to the clinic in 3 weeks for follow up blood work.The technician is doing okay and is back at work.No further impact on patient management or user safety was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.All available patient information was provided, no additional patient information was available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, trending review, labeling review, and device history record review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review did not identify any issues.Evaluation of complaint data did not identify an increase in complaint activity for the complaint issue.A review of tracking and trending did not identify any trends.Labeling was reviewed and was found to address the customer reported event.Based on the available information, no systemic issue or deficiency was identified for the alinity s chagas reagent lot number 78041mm00.

Brand Name
ALINITY S CHAGAS REAGENT KIT
Common Device Name
SEROLOGY TESTS USED FOR INFECTIOUS DISEASE SCREENING OF BLOOD AND PLASMA DONATIO
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24501072
Report Number1415939-2026-00007
Device Sequence Number10456505
Product Code QHM
UDI-Device Identifier00380740203054
UDI-Public(01)00380740203054(17)260816(10)78041MM00
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BL 125689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Catalogue Number06P08-61
Device Lot Number78041MM00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S CHAGAS CTL US, 06P08-15, 75038MM00.
Patient Age26 YR
Patient SexMale